Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 27, Number 2

All articles in this issue are freely accessible.

Linear transformations under which the doubly stochastic matrices are invariant
Richard Sinkhorn.
Proc. Amer. Math. Soc. 27 (1971), 213-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269678
On constructing nearly decomposable matrices
D. J. Hartfiel.
Proc. Amer. Math. Soc. 27 (1971), 222-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268062
Solvable automorphism groups and an upper bound for $A(G)$
J. R. Weaver.
Proc. Amer. Math. Soc. 27 (1971), 229-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271211
Groups in which each element commutes with its endomorphic images
R. Faudree.
Proc. Amer. Math. Soc. 27 (1971), 236-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269737
Complements to solvable Hall subgroups
Robert Gilman.
Proc. Amer. Math. Soc. 27 (1971), 241-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269742
Multiplication from other operations
S. Kohn and D. J. Newman.
Proc. Amer. Math. Soc. 27 (1971), 244-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269629
Isomorphic polynomial rings
D. B. Coleman and E. E. Enochs.
Proc. Amer. Math. Soc. 27 (1971), 247-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272805
Complete lattices and the generalized Cantor theorem
Roy O. Davies, Allan Hayes and George Rousseau.
Proc. Amer. Math. Soc. 27 (1971), 253-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268091
Oscillation criteria for nonlinear second order matrix differential equations
Garret J. Etgen.
Proc. Amer. Math. Soc. 27 (1971), 259-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274859
On two parameter singular perturbation of linear boundary value problems
W. M. Greenlee.
Proc. Amer. Math. Soc. 27 (1971), 268-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288415
A class of ergodic transformations having simple spectrum
J. R. Baxter.
Proc. Amer. Math. Soc. 27 (1971), 275-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276440
One-sided boundary behavior for certain harmonic functions
T. K. Boehme and Max L. Weiss.
Proc. Amer. Math. Soc. 27 (1971), 280-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288293
Extensions of Fatou’s theorem to tangential asymptotic values
T. K. Boehme and Max L. Weiss.
Proc. Amer. Math. Soc. 27 (1971), 289-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273039
A generalization of a theorem of Poincaré
Irwin Kra.
Proc. Amer. Math. Soc. 27 (1971), 299-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301189
A note on the location of critical points of polynomials
E. B. Saff and J. B. Twomey.
Proc. Amer. Math. Soc. 27 (1971), 303-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271312
On the ideal of unconditionally convergent Fourier series in $L_{p}(G)$
Gregory F. Bachelis.
Proc. Amer. Math. Soc. 27 (1971), 309-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271640
An extension of the Nagumo uniqueness theorem
J. M. Bownds and F. T. Metcalf.
Proc. Amer. Math. Soc. 27 (1971), 313-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288331
Conditional expectations and an isomorphic characterization of $L_{1}$-spaces
L. Tzafriri.
Proc. Amer. Math. Soc. 27 (1971), 317-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275143
Oscillation criteria for elliptic systems
W. Allegretto and C. A. Swanson.
Proc. Amer. Math. Soc. 27 (1971), 325-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276592
Two cells with $n$ points of local nonconvexivity
Nick M. Stavrakas, W. R. Hare and J. W. Kenelly.
Proc. Amer. Math. Soc. 27 (1971), 331-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270273
A note on a paper of Palais
L. Jonker.
Proc. Amer. Math. Soc. 27 (1971), 337-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270288
Correction to a theorem of mine
R. N. Sen.
Proc. Amer. Math. Soc. 27 (1971), 341-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268809
General embedding properties of absolute Borel and Souslin spaces
Roger W. Hansell.
Proc. Amer. Math. Soc. 27 (1971), 343-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268853
Provability with finitely many variables
J. Donald Monk.
Proc. Amer. Math. Soc. 27 (1971), 353-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276063
On the structure of nonstandard models of arithmetic
R. G. Phillips.
Proc. Amer. Math. Soc. 27 (1971), 359-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274268
Expansions of vectors in a Banach space related to Gaussian measures.
J. Kuelbs.
Proc. Amer. Math. Soc. 27 (1971), 364-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267615
Continuum neighborhoods and filterbases
David P. Bellamy and Harvey S. Davis.
Proc. Amer. Math. Soc. 27 (1971), 371-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276913
Prime $3$-manifolds and the doubling operation
Jonathan L. Gross.
Proc. Amer. Math. Soc. 27 (1971), 375-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271948
The almost fixed point property for hereditarily unicoherent continua.
William J. Gray and Loy O. Vaughan.
Proc. Amer. Math. Soc. 27 (1971), 381-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288738
Quasi-Jordanian continua
Robert E. Jackson.
Proc. Amer. Math. Soc. 27 (1971), 387-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276927
On pointwise periodic transformation groups
S. K. Kaul.
Proc. Amer. Math. Soc. 27 (1971), 391-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267551
Higher order homology operations and the Adams spectral sequence
Warren M. Krueger.
Proc. Amer. Math. Soc. 27 (1971), 395-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281210
The separation theorem for quasi-closed sets
John H. V. Hunt and Adalberto García-Máynez.
Proc. Amer. Math. Soc. 27 (1971), 399-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276930
Note on the embedding of manifolds in Euclidean space
J. C. Becker and H. H. Glover.
Proc. Amer. Math. Soc. 27 (1971), 405-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268903
Divisibility conditions on characteristic numbers of stably symplectic manifolds
D. M. Segal.
Proc. Amer. Math. Soc. 27 (1971), 411-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270393
On the hyperspace of subcontinua of an arc-like continuum
George W. Henderson.
Proc. Amer. Math. Soc. 27 (1971), 416-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273576
Elementary proof of a theorem of Helson
Raouf Doss.
Proc. Amer. Math. Soc. 27 (1971), 418-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271644
The Fourier transform is onto only when the group is finite
Stephen H. Friedberg.
Proc. Amer. Math. Soc. 27 (1971), 421-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412736
A note on Fourier multipliers
Max Jodeit.
Proc. Amer. Math. Soc. 27 (1971), 423-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270072
Factorization of differential operators
Anton Zettl.
Proc. Amer. Math. Soc. 27 (1971), 425-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273085